Academic Journals Database
Disseminating quality controlled scientific knowledge

Matematychni Studii

ISSN: 1027--4634
Publisher: Lviv Mathematical Society, VNTL Publishers


ADD TO MY LIST
 
Criteria of mutual adjointness of proper extensions of linear relations PDF available

Author(s): Yu. I. Oliyar | O. G. Storozh
Volume: 40
Issue: 1
Year: 2013
Infinite dimensional linear groups with a spacious family of $G$-invariant subspaces PDF available

Author(s): A. V. Sadovnichenko
Volume: 40
Issue: 1
Year: 2013
Unique quivers(in Ukrainian) PDF available

Author(s): V. V. Kirichenko | A. V. Zelensky
Volume: 40
Issue: 1
Year: 2013
Asymptotics of the spectrum of inhomogeneous plate with light-weight stiff inclusions(in Ukrainian) PDF available

Author(s): Yu. D. Golovaty | V. M. Hut
Volume: 40
Issue: 1
Year: 2013
Daugavet centers are separably determined PDF available

Author(s): T. Ivashyna
Volume: 40
Issue: 1
Year: 2013
On growth order of solutions of differential equations in a neighborhood of a branch point PDF available

Author(s): A. Z. Mokhonko | A. A. Mokhonko
Volume: 40
Issue: 1
Year: 2013
Wiman type inequalities for entire Dirichlet series with arbitrary exponents PDF available

Author(s): A. O. Kuryliak | I. Ye. Ovchar | O. B. Skaskiv
Volume: 40
Issue: 1
Year: 2013
Decomposition of finitely generated projective modules over Bezout ring PDF available

Author(s): B. V. Zabavsky | S. І. Bilavska
Volume: 40
Issue: 1
Year: 2013
On a theorem of John and its generalizations PDF available

Author(s): I. M. Savostyanova | Vit. V. Volchkov
Volume: 40
Issue: 1
Year: 2013
On diffeomorfisms of almost quaternion manifolds(in Russian) PDF available

Author(s): I. N. Kurbatova
Volume: 40
Issue: 1
Year: 2013
On a lower continuity of upper continuous mappings with values in the Sorgenfrey line(in Ukrainian)

Author(s): V. K. Maslyuchenko | O. V. Maslyuchenko | O. G. Fotiy
Volume: 40
Issue: 1
Year: 2013
Small scattered topological invariants PDF available

Author(s): V. Chatyrko | Ya. Hattori
Volume: 39
Issue: 2
Year: 2013
1D nonnegative Schrodinger operators with point interactions PDF available

Author(s): Yu. G. Kovalev
Volume: 39
Issue: 2
Year: 2013
A new (1+1)-dimensional matrix k-constrained KP hierarchy PDF available

Author(s): O. I. Chvartatskyi | Yu. M. Sydorenko
Volume: 39
Issue: 2
Year: 2013
On the book of V. T. Ryabukha(in Ukrainian) PDF available

Author(s): M. М. Zarichnyi
Volume: 39
Issue: 2
Year: 2013
Description of Pompeiu sets in terms of approximations of their indicator functions PDF available

Author(s): O. A. Ochakovskaya
Volume: 39
Issue: 2
Year: 2013
Integral and differential test for convergence of operator series(in Ukrainian) PDF available

Author(s): V. Yu. Slyusarchuk
Volume: 39
Issue: 2
Year: 2013
Wiman’s type inequality for some double power series PDF available

Author(s): A. O. Kuryliak | L. O. Shapovalovska | O. B. Skaskiv
Volume: 39
Issue: 2
Year: 2013
Elements of high order in Artin-Shreier extensions of finite fields(in Ukrainian) PDF available

Author(s): R. B. Popovych
Volume: 39
Issue: 2
Year: 2013
Topological and ditopological unosemigroups PDF available

Author(s): T. Banakh | I. Pastukhova
Volume: 39
Issue: 2
Year: 2013
On prime and congruence-prime acts over monoid with zero (in Ukrainian) PDF available

Author(s): Yu. T. Bilyak | H. V. Zelisko | M. Ya. Komarnitskiy
Volume: 39
Issue: 1
Year: 2013
A modified criterion of boundedness of L-index in direction

Author(s): A. I. Bandura
Volume: 39
Issue: 1
Year: 2013
Moment conditions for functions with zero integrals over congruent balls

Author(s): V. V. Volchkov | Vit. V. Volchkov
Volume: 39
Issue: 1
Year: 2013
Jozef Schreier "On finite base in topological groups'' PDF available

Author(s): I. Guran | Ya. Prytula
Volume: 39
Issue: 1
Year: 2013
Diagonals of separately continuous multi-valued mappings (in Ukrainian) PDF available

Author(s): V. V. Mykhaylyuk | O. V. Sobchuk | O. G. Fotiy
Volume: 39
Issue: 1
Year: 2013
Hypercyclic operators on Lipschitz spaces PDF available

Author(s): M. V. Dubey | Z. H. Mozhyrovska | A. V. Zagorodnyuk
Volume: 39
Issue: 1
Year: 2013
Topological classification of pairs of counter linear maps (in Ukrainian) PDF available

Author(s): T. V. Rybalkina
Volume: 39
Issue: 1
Year: 2013
On solutions of one convolution equation generated by a “deep zero” PDF available

Author(s): V. Dilnyi | I. Sheparovych
Volume: 39
Issue: 1
Year: 2013
On the convergence of spatial homeomorphisms PDF available

Author(s): V. I. Ryazanov | E. A. Sevost'yanov
Volume: 39
Issue: 1
Year: 2013
On estimates of a fractional counterpart of the logarithmic derivative of a meromorphic function PDF available

Author(s): I. E. Chyzhykov | N. S. Semochko
Volume: 39
Issue: 1
Year: 2013
The problem on conjugation on solutions of a hyperbolic system along unknown contact boundary in sector (in Ukrainian) PDF available

Author(s): R. V. Andrusyak | N. O. Burdeyna | V. M. Kyrylych
Volume: 39
Issue: 1
Year: 2013
Estimates from below for characteristic functions of probability laws PDF available

Author(s): M. I. Parolya | M. M. Sheremeta
Volume: 39
Issue: 1
Year: 2013
Finitely generated subgroups as von Neumann radicals of an Abelian group PDF available

Author(s): S. S. Gabriyelyan
Volume: 38
Issue: 2
Year: 2012
On the maximum modulus points of entire and meromorphic functions and a problem of Erdos PDF available

Author(s): I. I. Marchenko
Volume: 38
Issue: 2
Year: 2012
Subharmonic functions of finite (γ,ε) -type in a half-plane PDF available

Author(s): K. G. Malyutin | I. I. Kozlova
Volume: 38
Issue: 2
Year: 2012
On H1-compositors and piecewise continuous mappings (in Ukrainian) PDF available

Author(s): O. O. Karlova | O. V. Sobchuk
Volume: 38
Issue: 2
Year: 2012
A question on the spectra of algebras of symmetric functions on L_∞ related to the moment problem PDF available

Author(s): T. V. Vasylyshyn | A. V. Zagorodnyuk
Volume: 38
Issue: 2
Year: 2012
The angular value distribution of analytic and random analytic functions (in Ukrainian) PDF available

Author(s): M. P. Mahola | P. V. Filevych
Volume: 38
Issue: 2
Year: 2012
On H-complete topological semilattices PDF available

Author(s): S. Bardyla | O. Gutik
Volume: 38
Issue: 2
Year: 2012
Optimal control for systems described by evolution equations degenerated at the initial moment (in Ukrainian) PDF available

Author(s): M. M. Bokalo | A. M. Tsebenko
Volume: 38
Issue: 2
Year: 2012
The Bing plane and separately continuous mappings (in Ukrainian) PDF available

Author(s): O. O. Karlova | V. K. Maslyuchenko | O. D. Myronyk
Volume: 38
Issue: 2
Year: 2012
Prethick subsets and partitions of metric spaces PDF available

Author(s): K. D. Protasova
Volume: 38
Issue: 2
Year: 2012

Tango Rapperswil
Tango Rapperswil

    
RPA Switzerland

Robotic Process Automation Switzerland